×

Found 3,886 Documents (Results 1–100)

Harnack’s inequality for degenerate double phase parabolic equations under the non-logarithmic Zhikov’s condition. (English) Zbl 1520.35023

J. Math. Sci., New York 273, No. 3, 427-452 (2023); and Ukr. Mat. Visn. 20, No. 1, 124-155 (2023).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Infinite order differential operators with a glimpse to applications to superoscillations. (English) Zbl 07691547

Alpay, Daniel (ed.) et al., Recent developments in operator theory, mathematical physics and complex analysis. Proceedings of the 32nd international workshop on operator theory and its applications, IWOTA 2021, Chapman University, Orange, CA, USA, August 9–13, 2022. Cham: Birkhäuser. Oper. Theory: Adv. Appl. 290, 1-26 (2023).
MSC:  47E05
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field